# SDR REXA2012051700743

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 19,294 hours, 16,581 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER DOES NOT DEPLOY.  PERFORMED OPS CHECK ON LEFT THRUST REVERSER IAW AMM 78-30-00.  OPC GOOD.
